# SDR DL733050323

- Difficulty date: June 13, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N308WA
- Make and model: Boeing 737347
- Aircraft serial: 23441
- Aircraft time: 52,735 hours, 35,926 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 28410
- Part serial: 133
- Condition: Unserviceable
- Location: Cabin Pressur
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WOULD NOT PRESSURIZE.  FOUND AUTO FLOW CONTROL VALVE NOT CLOSING PER CABIN PRESS LEAK TEST 05-51-91-702.  REPLACED VALVE PER MM 21-58-31. OP CK OK.  AIRCRAFT PRESSURIZED ON GROUND PER MM.
